MAUDE Adverse Event Report: ST. JUDE MEDICAL - NEUROMODULATION EXTENSION, 30CM; SCS EXTENSION

ST. JUDE MEDICAL - NEUROMODULATION EXTENSION, 30CM; SCS EXTENSION
Model Number 3383
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Type of Reportable Event Serious Injury
Event or Problem Description
Device 1 of 2; reference mfr report # 1627487-2019-03864.It was reported that patient had high impedances on contacts 2 and 8.In turn, surgical intervention was undertaken on (b)(6) 2019 wherein the extension was explanted and replaced, and an additional lead was added at t5 to improve coverage.The ipg was also electively replaced during the procedure.Effective therapy was restored postoperatively.
 
Event or Problem Description
Device 1 of 2: reference mfr report # 1627487-2019-03864.

Brand Name
EXTENSION, 30CM
Common Device Name
SCS EXTENSION
Manufacturer (Section D)
ST. JUDE MEDICAL - NEUROMODULATION
6901 preston rd
plano TX 75024
MDR Report Key8454231
Report Number1627487-2019-03863
Device Sequence Number18887728
Product Code GZB
UDI-Device Identifier05415067017918
UDI-Public05415067017918
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K960728
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2017
Device Model Number3383
Device Lot Number5004244
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/13/2019
Supplement Date Received by Manufacturer04/16/2019
Initial Report FDA Received Date03/26/2019
Supplement Report FDA Received Date04/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Weight104